Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What is the cause of sore boobs post intake of emergency contraceptives?

Sore boobs 2 weeks after sex took morning after pill Took morning after pill a week ago sore nipples to touch chance I cud be pregnant
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
If you have taken it in a proper time than there is no chances of pregnancy.
Common side effects are abdominal pain, fatigue, headache, dizziness, and breast tenderness. Side effects usually do not occur for more than a few days after treatment, and they generally resolve within 24 to 48 hrs.
Answered: Thu, 9 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor